This article is cited in 32 scientific papers (total in 32 papers)
Controlled random sequences: methods of convex analysis and problems with functional constraints
A. B. Piunovskiy Institute for Physico-Technical Problems, Moscow
Received: 26.12.1997
Citation:
A. B. Piunovskiy, “Controlled random sequences: methods of convex analysis and problems with functional constraints”, Russian Math. Surveys , 53 :6 (1998), 1233–1293
Linking options:
https://www.mathnet.ru/eng/rm90 https://doi.org/10.1070/rm1998v053n06ABEH000090 https://www.mathnet.ru/eng/rm/v53/i6/p129
4
CITATIONS
4
Total citations
2
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
23
CITATIONS
23
Total citations
2
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 835 Russian version PDF: 225 English version PDF: 26 References: 122 First page: 1